# SDR USAA980111

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663
- Part time: 46,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .50 INCH CRACK BS 663 BL ZERO WL 205 FLOORBEAM WEB.  INSTALLED DOUBLER, REPAIRED PER BAC DRAWING NR 65C34537.  (X)
